# SDR SWAA2021110230544

- Difficulty date: October 14, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT FWD SHIELD IS CORRODED AT WL 153; BS 767+1; RBL 20; 767+2.5; RBL 22; 767+4; RBL 20; 767+7; RBL 22; 767+8; RBL 20; 767+11; RBL 22; 767+15; RBL 22.  DAMANGE FOUND ON FWD SHIELD,  FOUND TO BE OUT OF LIMIT IAW SRM 51-10-02-0G-0 PAR. 9C.  LOCATED AND DRILLED NEW SHILD  IAW SRM 51-40-05-OG-0 & DWG 146A8127.  INSTALLED NEW SHIELD  IAW SRM 51-40-02-0G-0 &DWG 146A8127.
